# SDR SWAA043626

- Difficulty date: December 14, 2004
- Submitted: December 16, 2004
- Operation: Air carrier
- Aircraft: N604SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27955
- Aircraft time: 32,785 hours, 28,040 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 6545445
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND LT AND RT WINGS LOWER RIB CHORDS AT WBL 135.5, CRACKED.  REPAIRED RIB CHORDS PER ER.
